# SDR CALA2017040400822

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 48,963 hours, 14,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Binds
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARM PLACARD INDICATOR BINDS AND DOES NOT FULLY EXTEND WHEN DOOR ARMED. CLEANED INDICATOR. NO BINDING NOTED.
